# SDR SWAA2021071280231

- Difficulty date: June 3, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 61,112 hours, 30,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS867 RBL20 WL165. ; / [01] EVALUATED CORROSION; FOUND 0.020 REMOVED FROM ORIG 0.040 IN 1'X1' AREA FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING MICROMETER P/N 4566A S/N UNKOWN; [02] VERIFIED EVALUATED CORROSION; FOUND 0.020 REMOVED FROM ORIG 0.040 IN 1'X1' AREA FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING MICROMETER P/N 4566A S/N UNKOWN; [03] REMOVED ACB FLOOR TO SIDEWALL SUPPORT AT BS867 - BS887 PER SRM 51-40-02-0G-0; [04] LOCATED AND DRILLED ACB SIDEWALL SUPPORT BS 867-887; RBL 20 PER SRM 51-40-05; DWG# 146A7500; [05] VERIFIED LOCATED AND DRILLED ACB SIDEWALL SUPPORT BS 867-887; RBL 20 PER SRM 51-40-05; DWG# 146A7500; [06] OK TO INSTALL FLOOR TO SIDEWALL SUPPORT; [07] OK TO INSTALL; [08] INSTALLED ACB FLOOR TO SIDEWALL SUPPORT AT BS867- BS887; RBL20; WL 156 PER SRM 51-40-02-OG-O AND DGW 146A7500; [09] ADDED DWG 147A0060; [10] VERIFIED INSTALLATION OF ACB FLOOR-TO-SIDEWALL SUPPORT; BS 867-887; RBL20; WL 156; PER SRM 51-40-02-OG-O; DGW 146A7500; AND DWG 147A0060; [11] COMPLETED; [12] VERIFIED COMPLETION OF ALL WORK THIS TASK
